# SDR SIMA200326808

- Difficulty date: September 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670105106
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR DEPARTED AIRCRAFT CAUSING DAMAGE TO FLAP AND FUSELAGE IN ADJACENT AREA, DISCOVERED DURING POST FLIGHT INSPECTION.  MAINTENANCE REPLACED THE RIGHT MLG DOOR IAW CRJ MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE AFTER FLAP AND FUSELAGE DAMAGE WAS REPAIRED.  (M)
